A frequency criterion for stability in the large of periodic solutions of nonlinear nonautonomous systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 925-930
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a1,
author = {Z. U. Blyagoz and V. A. Teshev},
title = {A frequency criterion for stability in the large of periodic solutions of nonlinear nonautonomous systems},
journal = {Differencialʹnye uravneni\^a},
pages = {925--930},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a1/}
}
TY - JOUR AU - Z. U. Blyagoz AU - V. A. Teshev TI - A frequency criterion for stability in the large of periodic solutions of nonlinear nonautonomous systems JO - Differencialʹnye uravneniâ PY - 1992 SP - 925 EP - 930 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a1/ LA - ru ID - DE_1992_28_6_a1 ER -
Z. U. Blyagoz; V. A. Teshev. A frequency criterion for stability in the large of periodic solutions of nonlinear nonautonomous systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 925-930. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a1/